Alert archive / Ohio / Gale Warnings in 2014

Gale Warning 11, NWS Cleveland, OH

March 19, 2014

NWS Cleveland, OH issued this gale warning at Mar 19, 2014, 4:28 AM EDT. It took effect at Mar 19, 2014, 6:00 PM EDT. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 19, 2014, 4:28 AM EDT (08:28 UTC)
In effect from
Mar 19, 2014, 6:00 PM EDT
Expired
Mar 20, 2014, 3:04 PM EDT
In force
21 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WHUS71 KCLE 190828
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
428 AM EDT WED MAR 19 2014

LEZ142>146-162>166-191630-
/O.NEW.KCLE.GL.W.0011.140319T2200Z-140320T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
428 AM EDT WED MAR 19 2014

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT
THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL
  BECOME SOUTHWEST AND INCREASE TO 35 KNOTS AND THEN BECOME WEST
  AND DECREASE AFTER DAYBREAK THURSDAY.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. WITH THESE STRONG WINDS
  SOME RIDGING AND RAFTING OF THE ICE MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ061-147>149-167>169-191630-
/O.NEW.KCLE.GL.W.0011.140320T0200Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
428 AM EDT WED MAR 19 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT
THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL
  BECOME SOUTHWEST AND INCREASE TO 35 TO 40 KNOTS AND DECREASE
  BELOW GALE FORCE THURSDAY AFTERNOON.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE ICE
  WILL OCCUR BECAUSE OF THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$
6 follow-up statements
655 
WHUS71 KCLE 191333
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
933 AM EDT WED MAR 19 2014

LEZ142>146-162>166-192145-
/O.CON.KCLE.GL.W.0011.140319T2200Z-140320T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
933 AM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
EDT THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL 
  BECOME SOUTHWEST AND INCREASE TO 35 KNOTS AND THEN BECOME WEST 
  AND DECREASE AFTER DAYBREAK THURSDAY. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED. WITH THESE STRONG WINDS 
  SOME RIDGING AND RAFTING OF THE ICE MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ061-147>149-167>169-192145-
/O.CON.KCLE.GL.W.0011.140320T0200Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
933 AM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL 
  BECOME SOUTHWEST AND INCREASE TO 35 TO 40 KNOTS AND DECREASE 
  BELOW GALE FORCE THURSDAY AFTERNOON. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE 
  ICE WILL OCCUR BECAUSE OF THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
393 
WHUS71 KCLE 191928
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EDT WED MAR 19 2014

LEZ142>146-162>166-200330-
/O.CON.KCLE.GL.W.0011.140319T2200Z-140320T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
328 PM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL
  BECOME SOUTHWEST TO WEST AND INCREASE TO 35 KNOTS. WINDS WILL
  DIMINISH QUICKLY LATE TONIGHT.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. WITH THESE STRONG WINDS 
  SOME RIDGING AND RAFTING OF THE ICE MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ061-147>149-167>169-200330-
/O.CON.KCLE.GL.W.0011.140320T0200Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
328 PM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EDT THURSDAY. 

* WINDS: AFTER THE FRONTAL PASSAGE THIS EVENING THE WINDS WILL 
  BECOME SOUTHWEST AND INCREASE TO 35 TO 40 KNOTS AND DECREASE 
  BELOW GALE FORCE THURSDAY AFTERNOON. 

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE 
  ICE WILL OCCUR BECAUSE OF THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
045 
WHUS71 KCLE 200107
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EDT WED MAR 19 2014

LEZ142>146-162>166-200915-
/O.CON.KCLE.GL.W.0011.000000T0000Z-140320T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
907 PM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY. 

* WINDS: WEST GALES TO 35 KNOTS. WINDS WILL DIMINISH QUICKLY LATE
  TONIGHT.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. WITH THESE STRONG WINDS 
  SOME RIDGING AND RAFTING OF THE ICE MAY OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

LEZ061-147>149-167>169-200915-
/O.CON.KCLE.GL.W.0011.140320T0200Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
907 PM EDT WED MAR 19 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THURSDAY. 

* WINDS: WINDS WILL BECOME SOUTHWEST AND INCREASE TO 35 KNOT
  GALES EARLY TONIGHT. WINDS WILL DECREASE BELOW GALE FORCE
  THURSDAY AFTERNOON.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE 
  ICE WILL OCCUR BECAUSE OF THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
317 
WHUS71 KCLE 200730
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
330 AM EDT THU MAR 20 2014

LEZ142>146-162>166-200830-
/O.CAN.KCLE.GL.W.0011.000000T0000Z-140320T1300Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
330 AM EDT THU MAR 20 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

THE WINDS ACROSS THE WESTERN HALF OF LAKE ERIE HAVE DIMINISHED TO
30 KNOTS. WINDS ARE EXPECTED TO DIMINISH TO 15 TO 25 KNOTS LATE
THIS AFTERNOON.

$$

LEZ061-147>149-167>169-201530-
/O.CON.KCLE.GL.W.0011.000000T0000Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
330 AM EDT THU MAR 20 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOT WILL CONTINUE INTO THE AFTERNOON.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE 
  ICE WILL OCCUR BECAUSE OF THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
REMAIN IN SAFE HARBOR.

&&

$$
748 
WHUS71 KCLE 201321
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
921 AM EDT THU MAR 20 2014

LEZ061-147>149-167>169-202000-
/O.CON.KCLE.GL.W.0011.000000T0000Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
921 AM EDT THU MAR 20 2014

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. 

* WINDS: WEST GALES TO 35 KNOT WILL CONTINUE INTO THE AFTERNOON
  THEN START TO DIMINISH.

* WAVES: THE LAKE IS MOSTLY ICE COVERED. SOME MOVEMENT OF THE 
  ICE WILL OCCUR BECAUSE OF THE STRONG WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD
REMAIN IN SAFE HARBOR.

&&

$$
074 
WHUS71 KCLE 201904
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
304 PM EDT THU MAR 20 2014

LEZ061-147>149-167>169-202015-
/O.CAN.KCLE.GL.W.0011.000000T0000Z-140320T2000Z/
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
304 PM EDT THU MAR 20 2014

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE GALE
WARNING. 

WINDS ARE DIMINISHING BELOW GALE FORCE.

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Mar 19, 3:26 AM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Mar 19, 3:26 AM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
326 AM EDT WED MAR 19 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA LATE TODAY THEN HIGH
PRESSURE WILL BRIEFLY BUILD NORTHEAST INTO THE REGION LATE THURSDAY
BEFORE WEAKENING FRIDAY. A LOW WILL MOVE THROUGH THE LAKES FRIDAY
NIGHT AND PULL A TRAILING ARCTIC FRONT ACROSS THE AREA LATE FRIDAY
NIGHT. ARCTIC HIGH PRESSURE OVER THE CANADIAN PLAINS SATURDAY WILL
DROP SOUTHEAST ACROSS OHIO MONDAY.

&&

.NEAR TERM /UNTIL 6 PM WEDNESDAY EVENING/...
A COLD FRONT IS STILL POISED TO CROSS THE CWA THIS AFTERNOON AND
EVENING. THE LOW LEVEL JET THAT WILL PRODUCE WINDY CONDITIONS TODAY
WILL PROVIDE THE SUPPORT TO SCT SHRA TO BE DEVELOPING WEST TO EAST
ACROSS THE AREA THIS MORNING. THE MODELS ARE SHOWING THE AIRMASS TO
BE A LITTLE MORE UNSTABLE THAN PREVIOUSLY THOUGHT SO WITH ADDED
DAYTIME HEATING MAY SEE SOME THUNDER DEVELOP AS THE CONVECTION
INCREASES WITH THE FRONTAL PASSAGE LATER TODAY INTO THIS EVENING.

MOST PLACES SHOULD SEE MEASURABLE RAIN SO WILL STAY WITH CATEGORICAL
POPS. QPF LOOKS TO BE IN A .20 TO .50 INCH RANGE FOR MOST AREAS.
DON'T THINK THIS WILL CAUSE FLOODING PROBLEMS ASIDE FROM ANY ICE
JAMS THAT OCCUR. TEMPS SHOULD START FALLING IN THE WESTERN CO'S IN
THE LATER PART OF THE AFTERNOON AFTER FROPA.

&&

.SHORT TERM /6 PM WEDNESDAY EVENING THROUGH SATURDAY NIGHT/...
COLDER AIR AND WRAP MOISTURE WILL BE THE KEY FEATURES TONIGHT INTO
THU MORNING. SCT SHRA SHOULD OCCUR NEAR LERI WITH THE EMPHASIS ON
THE SNOWBELT. COLDER TEMPS WILL CHANGE THE SHRA TO SHSN AS THE NIGHT
PROGRESSES. BY DAYBREAK THU..THE FAVORED HIGHER TERRAIN AREAS OF NW
PA COULD SEE UP TO AN INCH OR TWO OF ACCUMULATION WITH MAYBE ANOTHER
INCH OR TWO ON THU BEFORE THE SHSN TAPER OFF TO MAINLY FLURRIES BY
THE END OF THE DAY.

A RIDGE OF HIGH PRESSURE BRIEFLY BUILDS NORTH INTO THE CWA FOR THU
NIGHT BUT QUICKLY WEAKENS AND SHIFTS SE ON FRI. THE MODELS ARE LESS
AGGRESSIVE WITH DEVELOPING A BAND OF OVERRUNNING CLOUDS AND SNOW
WEST TO EAST OVER THE AREA LATE THU NIGHT AND FRI. STILL THINK THAT
SOME OF THIS IS POSSIBLE BUT WILL SHOW A LESSER CHANCE. THE WARMER
TEMPS EXPECTED ON FRI SHOULD PROVIDE FOR MAINLY JUST RAIN FROM
MIDDAY ON AS THE PRECIP TYPE.

THE LOW CROSSING THE LAKES WILL DRAG A COLD FRONT ACROSS THE CWA FRI
NIGHT WITH MOST AREAS SEEING MEASURABLE RAIN FROM THIS FRONT. THE
UPPER TROUGH WITH THIS SYSTEM REALLY DOES NOT DIG INTO THE AREA
UNTIL LATER SAT AND SAT NIGHT...SO TEMPS SHOULD JUST SHOW A GRADUAL
COLDER TREND INTO SAT NIGHT BEFORE THE REAL ARCTIC AIR STARTS TO
ARRIVE.

PRECIP TYPE ON SAT TRICKY AS NOT SURE IF SURFACE TEMPS WILL BE COLD
ENOUGH TO SUPPORT SNOW JUST YET. GUIDANCE STILL SHOWS HIGHS ON SAT
GETTING INTO A 40 TO 45 RANGE FOR MOST OF THE AREA.

THE COMBINATION OF UPPER TROUGHING AND ADDED LAKE EFFECT SHOULD LEAD
TO A LEAST SOME SNOW SHOWERS SAT NIGHT. HOWEVER...LACK OF GOOD DEEP
MOISTURE SHOULD MEAN JUST LIGHT ACCUMULATIONS.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
SOME LAKE EFFECT SNOW SHOWERS COULD BE LINGER IN THE SNOW BELT ON
SUNDAY...NOT EXPECTING MUCH EVEN WITH THE LAKE AND 850 MB
TEMPERATURE DIFFERENCE OVER 13C AS THE AIRMASS IS DRY AND A RIDGE IS
BUILDING IN. THE RIDGE/HIGH WILL BE IN CONTROL OF THE WEATHER INTO
MONDAY NIGHT. THEN A LOW WILL BE IN THE AREA WITH A THREAT OF SNOW.
NOT CLEAR CUT EXPECT IF IT PRECIPITATES IT WILL BE COLD ENOUGH FOR
SNOW. USED A BLEND OF GUIDANCE FOR THE TEMPERATURE FORECAST.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
A COLD FRONT WILL MOVE WEST TO EAST ACROSS THE AREA LATE THIS
AFTERNOON INTO THIS EVENING. FRONTAL PASSAGE TOL AND FDY 21Z...CLE
AND CAK AROUND 00Z AND ERI NEAR 02Z. THE ASSOCIATED LOW WILL
SLOWLY DEEPEN AS IT MOVES FROM ILLINOIS THROUGH CENTRAL LOWER
MICHIGAN AND THEN CONTINUES MOVING NORTHEAST. SHOWERS WILL BE
DEVELOPING AHEAD OF THE FRONT...THEY SHOULD BECOME NUMEROUS AS THE
DAY GOES ON WITH THE LEFT FRONT QUAD OF THE JET IN THE AREA. THE
AIRMASS WILL BE A LITTLE UNSTABLE FOR SOME ISOLATED THUNDER. NO
MENTION IN THE TAFS AT THIS TIME. THE CEILINGS AND VISIBILITIES
ARE TOUGH...THE MODELS ARE A LITTLE SLOWER IN BRINGING IN THE MVFR
CEILINGS. NONE THE LESS CONDITIONS WILL DETERIORATE THROUGH THE
DAY...AT THIS TIME WILL KEEP MVFR CONDITIONS IN THE
SHOWERS...HOWEVER...SOME IFR IS POSSIBLE IN THE HEAVIER SHOWERS.
AFTER THE COLD FRONTAL PASSAGE COLDER AIR COMES IN AND SOME SNOW
SHOWERS ARE POSSIBLE ESPECIALLY OVER NE OH AND NW PA.

.OUTLOOK...NON VFR POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY
ESPECIALLY NE OH AND NW PA. NON VFR LATE FRIDAY NIGHT INTO
SATURDAY AND FAR NE OH/NW PA MAY HAVE NON-VFR INTO SUNDAY.

&&

.MARINE...
SOUTHERLY WINDS WILL BE ON THE INCREASE TODAY BUT DO NOT EXPECT THEM
TO REACH GALE FORCE IN WARM ADVECTION...THE WINDS WILL BE STRONGEST
ALONG THE LAKESHORE. A COLD FRONT WILL MOVE WEST TO EAST ACROSS
THE LAKE THIS EVENING WITH DESCENT COLD ADVECTION. WENT WITH A GALE
WARNING FOR ALL OF LAKE ERIE. THE GALE ON WEST END WILL BE FOR
TONIGHT AND THE EAST END LATE THIS EVENING INTO THURSDAY AFTERNOON.
NOT SURE HOW THE WATER LEVEL WILL REACT WITH ALL THE ICE...NO LOW
WATER ADVISORY AT THIS TIME. THIS WILL HAVE TO BE MONITORED.

THE NEXT THREAT OF GALES COULD BE LATE FRIDAY NIGHT INTO SATURDAY
AFTER A COLD FRONTAL PASSAGE. THIS SEEMS FAIRLY MARGINAL AS THE COLD
ADVECTION IS WEAK. AFTER THAT THE FLOW IS SOMEWHAT WEAK WITH A
VARIABLE WIND DIRECTION.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 10 PM THIS EVENING TO 4 PM EDT THURSDAY
FOR      LEZ061-147>149-167>169.
     GALE WARNING FROM 6 PM THIS EVENING TO 9 AM EDT THURSDAY FOR
     LEZ142>146-162>166.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Mar 19, 4:05 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
405 AM EDT WED MAR 19 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-200815-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
405 AM EDT WED MAR 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

WINDS MAY GUST 35 TO 40 MPH TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-200815-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
405 AM EDT WED MAR 19 2014

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-200815-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
405 AM EDT WED MAR 19 2014

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM EDT
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Gale Warnings in Ohio, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.